Turn on thread page Beta

Help! Pill crisis watch

Announcements
    • Thread Starter
    Offline

    0
    ReputationRep:
    So i heard that if you take the next strip of pills and not doing the 7 day break will delay your period and so i have done this... It has now been a week and my period has still not come.... I have not missed any pill... Could i be pregnant? Has this happened to anyone?
    Offline

    19
    ReputationRep:
    Go and talk to a pharmacist. At best they will be able to give you an answer at worst they will tell you to go and see your doctor. Other than "See someone who knows better" don't take advice from here.

    Good luck!
    • Community Assistant
    Offline

    19
    ReputationRep:
    Community Assistant
    It's very unlikely that you are pregnant - it's quite common for the withdrawal bleed to be delayed / missed if you string several packs together. As ever though, the only way to know is to test.

    You need to start the next pack or you won't be protected for another seven days.
 
 
 
Reply
Submit reply
Turn on thread page Beta
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: November 2, 2015
Poll
Do you think parents should charge rent?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

Write a reply...
Reply
Hide
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.